Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A conspectus of the modern theory of divergent series


Author: Walter B. Ford
Journal: Bull. Amer. Math. Soc. 25 (1918), 1-15
DOI: https://doi.org/10.1090/S0002-9904-1918-03137-6
This work is cited by: Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 17--36
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 689--730
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03137-6